MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT KIT, S

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT KIT, S
Catalog Number 78-10010
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 06/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported by a company representative that a revision surgery occurred related to a post-surgical site infection after initial implantation with an implant.There was no actual device malfunction reported or evidence of such, and the procedure was reported as completed successfully.
 
Additional Manufacturer Narrative
The reported event could not be confirmed because the information provided was not sufficient.The device history record for the ¿peek customized cranial implant kit, l¿, catalog # 78-10010, lot code # 1904031015 indicates one unit was manufactured to specification and accepted into final stock on (b)(6) 2019 with no reported discrepancies.To gain more information about the complained event the ¿infection complaints ¿ checklist customer¿ (cmfqf 13-003) was forwarded to the sales rep and reminders were sent several times.However, this checklist was not completed.Additionally, the ¿infection complaints - checklist investigator¿ (cmfqf 13-002) was completed by the manufacturing site for the affected device.For infection complaints expanded investigations are performed to assure that neither the complained device nor all related manufacturing (e.G.Environmental monitoring, sterilization validations tests) process steps could have caused the event.The complained device is delivered non-sterile, and the sterilization parameters indicated in the corresponding instruction for use are validated.Indications for any device or manufacturing related problems were not found.Summarizing the received information about the event, the main root cause for the reported event is most likely user related.Based on the investigation including a statistical evaluation and the dhr review of the related manufacturing and quality documents there is no indication for a not correctly working product or any systematic design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at that time.The complaint is added to the complaint trend.
 
Event or Problem Description

Brand Name
PEEK CUSTOMIZED CRANIAL IMPLANT KIT, S
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key8712858
Report Number0008010177-2019-00038
Device Sequence Number2274976
Product Code GWO
UDI-Device Identifier04546540730763
UDI-Public04546540730763
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number78-10010
Device Lot Number1904031015
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2019
Supplement Date Received by Manufacturer06/13/2019
Initial Report FDA Received Date06/19/2019
Supplement Report FDA Received Date11/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1